# SDR AALA201807309005

- Difficulty date: July 25, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 2,860 hours, 1,109 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Part number: 35300001
- Condition: Faulty
- Location: Center Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, FUEL PAGE SHOWED THE LEFT CENTER PUMP IN RED, RIGHT CENTER PUMP GREEN. THE AIRCRAFT WAS GROUNDED.  REPLACED BOTH CENTER TANK LOW LEVEL SENSORS IAW AMM 57-17--400-001A.
